# SDR YENA2022060900584

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 054
- Aircraft time: 40,285 hours, 26,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SHEAR CLIP AT FR 76 AND STGR 27-28 LH, AFT CARGO; WORK ACCOMPLISHED ON TOMEX NR # 00398, SHEAR CLIP AT FR 76 AND STGR 27-28 LH, AFT CARGO WAS REPLACED PER EMB 190 SRM 51-41-02, SRM 51-41-01, AND SRM 51-43-01.  (CONSIDERED AS A MAJOR REPAIR)
